# SDR 2002UALA00230

- Difficulty date: February 4, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 21,946 hours, 3,384 cycles
- Engine: Pwa PW4090
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR SKIN FORWARD EDGE AREA HAS DENT. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. CUT OUT DAMAGE AND INSTALLED DOUBLER.
